MathSciNet Relay Station
MathSciNet bibliographic data
MR687900 15A48 (05C70 15A15)
Kelmans, A. K.; Kimelʹfelʹd, B. N. Multiplicative submodularity of a matrix's principal minor as a function of the set of its rows, and some combinatorial applications. Discrete Math. 44 (1983), no. 1, 113–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement